# SDR SWAA2022021470709

- Difficulty date: February 9, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737*
- Aircraft serial: 27881
- Aircraft time: 73,076 hours, 43,083 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Elongated
- Location: Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIGGLE PLATE ASSY DAMAGED/FASTENER HOLES ELONGATED AND WORN. PLATE ASSY REMOVED . ; WIGGLE PLATE ASSY DAMAGEDFASTENER HOLES ELONGATED AND WORN. PLATE ASSY REMOVED . / [01] REPLACED WIGGLE PLATE REF LINE #90 TTG8QOOASWM71 STEP 2 AND EA 22-157-00412 REV A .
